# SDR MZZA98224

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655414928
- Condition: Corroded
- Location: Bs 300-356
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON R1 SERVICE DOOR LOWER SILL INBOARD CHORD (Z-CHANNEL) UPPER SURFACE BETWEEN BS 300 AND BS 356.  THE CORRODED INBOARD CHORD WAS CORROSION CLEANUP AND REPAIRED PER B727 SRM 51-10-06 AND 51-40-01.  (M)
